newbie

HI , IM 40 YEARS OLD AND JUST TOOK MY FIRST SHOT OF SUSTAIN 250 AND EQ  1 CC EACH . MY QUESTION IS WHEN SHOULS I FEEL THEM KICK IN ? THEY SAID I SHOULD START TO GET REALLY HORNY . IM JUST WONDERING SO I CAN SEE IF THEY ARE REAL . ANY HELP WITH THIS WOUYLD BE GREAT

Add Comment
1 Answer(s)

With Sustanon you should start to feel something with in a couple of days. Sustanon is made up of 4 types of testosterone, meaning each individual testosterone has its own ester with the shortest one that usually starts to kick in after 2 days. At least for me. You should look up the information here about it, it’s very useful. I can’t remember if 1cc equals 1 ml. If it does then yes you should start to feel something pretty soon. My only grief about sustanon is it PIP is very bad due to the short ester. I don’t know much about EQ. so I can’t help you there. As far your libido goes, that should, at least for me went skyrocketing.  If you don’t have any PIP with the Sustanon then it’s probably fake.

Good luck.

charles Answered on December 9, 2016.
Add Comment

Your Answer

By posting your answer, you agree to the privacy policy and terms of service.